• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Nov 09, 2017 News!Vol.9, No.5 has been published with online version. 16 peer reviewed articles from 11 specific areas are published in this issue.   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2015 Vol.7(4): 268-272 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2015.V7.969

Joint Lifetime and Data Rate Optimization in Wireless Networks via Decomposition Techniques

Jain-Shing Liu
Abstract—Jointly maximizing network lifetime and data rate emerges as a hard task on optimization in wireless networks. For this problem under network coding, we introduce a cross-layer formulation with nonlinear programming model to accommodate routing, scheduling, and stream control from different layers in the network-coded wireless networks. In particular, through Lagrangian theory, we reformulate our programming model to develop a decentralized solution based on primal decomposition and primal-dual algorithm utilizing the structure specific to this joint optimization problem. Experiment results exhibit that the proposed solution can approach the optimal balance between the two performance design aims and confirm the possible benefits that can be gained from the programming model via decomposition techniques.

Index Terms—Joint optimization, wireless networks, decomposition techniques.

Jain-Shing Liu is with the Department of Computer Science and Information Engineering, Providence University, Taiwan (e-mail: chhliu@pu.edu.tw).

[PDF]

Cite:Jain-Shing Liu, "Joint Lifetime and Data Rate Optimization in Wireless Networks via Decomposition Techniques," International Journal of Computer Theory and Engineering vol. 7, no. 4, pp. 268-272, 2015.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com